# SDR CALA2013120293345

- Difficulty date: November 28, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 58,318 hours, 22,001 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: L2 Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 68 CRACKED AT LOWER INBD HOLE AT L2 DOOR NR 1 STOP.  AREA REPAIRED IAW REO-L014 20 & ECRA 5340-01569.
